Sweats effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Sweats effect occurred in 4%.

Patients statistics on Sweats side effect for Clarithromycin

Female
Male

Average weight in Lbs
161.67
170.49

Average height in Ft
5′ 6″
5′ 8″

Average age
38
38

Clarithromycin Circle Diagram 13 consumers of 344 reported about Sweats

  1. Shirley C. Heintz says:
    4.5 rating

    i had ALL side effects! had signs of a cerebral sinus infection and a little coughing. My family doctor prescribed me 1 tablet in the morning and 1 in the evening. This should have been bad. On a Monday evening I took the first tablet. Tuesday – Wednesday I had tremendous rest. On wednesdays I suffered 2 hours of cramps. I’m not pitying, but I really thought I had to die. Every 7 minutes a spasm paired with violent sweats, diarrhea and vomiting despite pain medication !. the next morning everything was normal, 2 hours after taking it I felt so bad that I had to go to the hospital. In addition, an elevated liver value was found there. Never again!

  2. Bobby K. Torres says:
    4.5 rating

    Clarithromycin for Borreliose

    Anyway, everything is very vague in Lyme disease anyway. The pathogen detection is difficult or even impossible (especially if the doctor does not play along and for reasons of cost and principle only IgG and IgM without Western Blot makes) and the symptoms are so complex that they can not be distinguished from side effects or a Herxheimer reaction. Therefore, a report in the context is anything but valid – that only beforehand. After a tick bite (without mottled, without disease symptoms but in the groin and thus optimal for the spread of pathogens) I have received precautionary initially Doxycyclin (2x100mg / day). Already after 4 hours everything hurt me, every step was followed by a sweat break, I was completely destroyed and was just lying around. I kept it for 4 days and switched to clarithromycin (2x250mg / day). The pain in the limbs improved, the sweats also. However, after 3-4 days, abdominal pain and diarrhea occurred. I got omniflora and perenterol. The diarrhea and abdominal pain disappeared, but I suffered from severe allergic rhinitis for 2-3 days, which I initially attributed to the environment (Hab Hayfever) – In hindsight, I’m not sure if this was also a side effect or not. All in all, I felt weaker and tired every day. Just like when you have a fever, just without a fever. So limb or muscle pain. After 18 days, the allergic rhinitis came back stronger than ever before. The nose just flowed, itching unbearably, smelled of blood and was constantly blocked. 3 days later, I took the last tablet, but has improved since then (10 days later) little to nothing. The nose is no longer crazy, but is still swollen to the sinuses and somehow seems sore. At the slightest effort I start to sweat and have the urgent feeling to lie down. My limbs are especially painful and hard to move. My conclusion: Either I have Lyme disease, that drug has failed and these are now the symptoms or all these are side effects of a drug-induced dysbiosis and viral infection in the nose. I’m typing on the latter. My ENT doctor says: It is clear that they destroy in the intestine, in the mouth, in the nose about 4000 bacterial strains and thus 2/3 of all living bacteria, whether good or bad, and leave there irritated but uninhabited skin, the now a perfect resettlement area for viruses and bacteria. So the immune system has its hands full fighting new threats, and that costs strength. He estimates that I will be still good for 2-3 months … My internist, however, says that all this can not be and that after 2-3 days no side effects are no longer available. Everything else is new infections or just Lyme disease. Now you can play roulette who is right … The bad thing: If you do one thing and it is the other, the symptoms worsened.

  3. Donna K. Miranda says:
    3.0 rating

    Clarithromycin for Sinusitis

    Within a few hours of taking it, I felt stinging stomach pains and a bitter taste in my mouth. After that, my stomach blew with severe upper abdominal pain. Diarrhea and abdominal cramping then followed. This phase lasted about 5 hours, then everything was fine again. After taking each tablet, the process was repeated exactly the same. After consultation with my doctor I was prescribed a stomach protection (pantoprazole). With the gastric protection, the stinging stomach ache was slightly better, but overall, each tablet still meant 5 hours of pain and toilet visits. Concomitants on the one hand were severe tiredness, on the other hand sleep disturbances at night, slight skin irritations on the face, changes in taste, sweating and wild dreams with confusion and depressive states. I have the drug after consultation with my doctor after 3 days (6 tablets).

  4. Jo Z. Evans says:
    4.5 rating

    Clarithromycin for Bronchitis (acute)

    Am a fear patient and take paracetamol for almost 8 years. However, I have had cold and bronchitis for 1.5 weeks. After the doctor’s visit I was prescribed clarithronycin with the dosage of 2 tablets daily. After the first day I had taste disorders, on the second day I got panic attacks, on the third day I had a completely inflamed palate and since the 4th day I have constantly panic attacks: constricted chest, cold in the heart area, pressure in the upper abdomen, sweating and tremors whole body. Must go back tomorrow to the doctor and hope that it really is only the side effects, because the pressure in the upper abdomen (the heart) is still holding. Now I’m scared again and my cold and bronchitis are still there.

  5. Timothy R. Warren says:
    4.5 rating

    Clarithromycin for Sinusitis; Bronchitis (acute)

    For four days taken against sinusitis and bronchitis, no stomach / intestinal complaints as with other antibiotics. However, every morning I had a metallic taste in my mouth. After the 6th tablet I was awake at night, had sweats and tachycardia, but it passed relatively quickly (about 30 minutes). I had the feeling something terrible was about to happen, started to cry and almost did not calm down anymore. The next day I went to the family doctor, who advised me to sell the tablets immediately. Against the original symptoms super, however, the side effects have been absolutely unacceptable.